# SDR DALA1164856816

- Difficulty date: October 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 39,366 hours, 12,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BETWEEN STA 580-600 BELOW STR 17L / MEASURED DENT, FOUND TO BE OUT OF LIMITS PER B757 SRM 53-00-01.  COMPLIED WITH ERA 496642-14 REV ORG DURING HMV AT ST AEROSPACE SAN ANTONIO.
